severe pain in my legs what is it when I can't even stand up in am please help me jim
17 Jan 2010
(this is just my thoughts i am not a doc and have no idea what im talking about!) pain in the injection area, does this med need to be IV or IM? uh it sounds like you REALLLY need to call the doctor and get this med changed becxause that doesnt sound like a normal reaction and it causes way too much distress
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
..wrong size. insulin syringes, had my bigger ones from before, anyways I started to load the insulin syring and there was some in my dosing vial and ...
0 answers • 17 Mar 2012
We accidentally left the viel of Saizen out on the dresser after giving our infant the injection. Do we need to discard the remainder?
1 answer • 20 Jul 2012
3 answers • 8 Jan 2013
I havediabetic patiant for past 20 yrs now I got leg pain for a past one year and then I take Insulin Human Mixtured daily 45 mg
4 answers • 11 Nov 2014